Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Used moxifloxacin for redness below the iris. Course completed and started reappearing. What's going on?

Formation of redness below the iris(coasting the iris and conjuctiva)... I used moxifloxacin 0.5 (APDROPS 5ML PD) and glycerin drops( sodium carboxymethyl glycerin drops) under the supervision of a doctor. It redness reduced during the usage of the course of medicines... I used these drops for 3 weeks, the course completed last week but now it is reapperaing... please provide me the information why it is occuring again and what actually it is?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear chaitu,Hi,The redness in your conjuctival fornices may be due to lot of reasons like conjuctivitis(bacterial,viral, allergic),exposure keratopathy,episcleritis,blepheritis etc.Since your dose of AB drop is over and the signs and symptoms have reappeared you need to be evaluated properly to rule out the above causes.Allergic conjunctivitis need antiallergic drugs,episcleritis needs NSAID and steroids,blepheritis requires oral doxy and scrubbing along with antibiotics,exposure keratopathy may require taping, lubricants .I believe you got to be reevaluated once more even to rule out meibomian gland dysfunction and dry eye syndrome .Go to your ophthalmologist and discuss your problem.He ll help you out .TC...dr Ajay Shankar Kar
Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor